# SDR 2004F00110

- Difficulty date: December 11, 2003
- Submitted: May 20, 2004
- Operation: Air carrier
- Aircraft: N7640U
- Make and model: Boeing 727222
- Aircraft serial: 19913
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Part number: 97654981R
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING TAKEOFF FROM BNA, AIRCRAFT LOST NR 3 GENERATOR, EPR WENT TO 1.6 AND OIL PRESSURE FELL TO REDLINE.  PERFORMED ENGINE SHUTDOWN PROCEDURES AND DECLARED EMERGENCY.  AIRCRAFT RETURNED TO BNA AND LANDED WITHOUT INCIDENT.  DURING GROUND RUN OF ENGINES, FOUND NR 3 GENERATOR DEFECTIVE.  ALL OTHER PARAMETERS CHECKED NORMAL.  REMOVED AND REPLACED NR 3 GENERATOR.  ALL SYSTEMS OPS CHECKED NORMAL.  (M)
